# SDR DALA2025072905673

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 94,543 hours, 43,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHIP 3249 - DIV - TO PHX DUE TO A PACK 2 FAULT WITH PACK 1 ALREADY ON MEL. DESCENDED TO FL100, BUT COULD NOT CONTINUE DUE TO LAX APPROACH RESTRICTIONS. CORRECTIVE ACTION: REPLACED PACK 1 FLOW CONTROL VALVE, COMPRESSOR OUTLET TEMP SENSOR 12HH, AND OVERHEAT SENSOR 15HH. REPLACED PACK 2 CONTROLLER. (LP: 7732516)
